# SDR DXTA200702481

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 1,236 hours, 1,122 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT GET A RT LANDING GEAR GREEN DOWN AND LOCKED INDICATION UPON GEAR EXTENTION.   09-28-07   REMOVED FAULTY RT MAIN GEAR DOWN AND LOCKED SWITCH AND INSTALLED NEW SWITCH IAW HAWKER 400XP MM CHAP. 32-10-00. AND TEMP REV 32-1. OPS CHECK GOOD. FOR DETAILS REF FAS WO 07-2259.
